Reply To: Heart rate

Home Welcome to the ADDitude Forums FAQ Heart rate Reply To: Heart rate

#99948
pinewalla
Participant

Hi adhd meds can affect blood pressure and heart rate there’s no doubt about it. You are taking a powerful drug into your system. Thw effects are very individual.

I had to stop methylphenidate and atomoxetine due to increase in heart rate and blood pressure that was too high. Over time this can be dangerous for physical health. We are all different. I’m on Elvanse and i dont have problems on 10mg (yes that’s all I can take) of it, but feel some good effects still.

Yes get to your doc for blood pressure and heart rate checks asap. You may need to stop it or lower the dose. A consistent heart rate of 100 is too high in resting phase.

The good news is when I stopped atomoxetine my one went back to normal again. The same show happen for you. But your dose or brand really needs reviewing.

Adhd meds do affect physical health no doubt, and some of those effects can be serious later on on heart function and also high BP can cause a stroke if left unchecked.